Differential and Integral Equations

Monotonicity in time at the single point for the semilinear heat equation with source

Victor A. Galaktionov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 1089-1099.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569544

Mathematical Reviews number (MathSciNet)
MR1123353

Zentralblatt MATH identifier
0754.35057

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Galaktionov, Victor A. Monotonicity in time at the single point for the semilinear heat equation with source. Differential Integral Equations 4 (1991), no. 5, 1089--1099. https://projecteuclid.org/euclid.die/1371569544


Export citation